MathSciNet Relay Station
MathSciNet bibliographic data
MR2031854 11F72 (22E55)
Arthur, James A stable trace formula. III. Proof of the main theorems. Ann. of Math. (2) 158 (2003), no. 3, 769–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement